# SDR SWAA2022020862534

- Difficulty date: January 19, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146A131020
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS767 RBL21 INTERCOSTAL SUPPORT ATTACH ANGLE CRACKED ; AFT CARGO BAY / [01] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.; [02] EVALUATED INTERCOSTAL ATTACH AT ACB BS767 RBL21 AND NO FOUND ALLOWABLE DAMAGE FOR CRACK ON SRM 53-00-53-1A-2; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9C.; [03] REMOVED INTERCOSTAL ATTACH ANGLE AT ACB BS767 RBL21 IAW SRM 51-10-02-0G-0.; [04] LOCATED AND DRILLED NEW INTERCOSTAL ATTACH ANGLE P/N 146A1310-20 IAW SRM 51-40-05-0G-0 AND DRAWING#146A1310; [05] OK TO INSTALL; [06] VERIFIED CORRECTIVE ACTIONS 1-5. OKAY TO INSTALL; [07] INSTALLED NEW INTERCOSTAL ATTACH ANGLE P/N 146A1310-20 PER SRM 51-40-02-0G-0 DWG#146A7500; [08] VEIFIED CORRECTIVE ACTION 7.
